All kinds of things, from ear infections to ruptured eardrums to ear squeezes to high blood pressure. If you think you or someone you know has an ear problem, seek professional medical advice and have it treated soon.
Tinnitus is the medical term for "hearing" noises in your ears. The noises may sound like ringing, blowing, roaring, buzzing, hissing, humming, whistling. Considerations
Tinnitus is common. Almost everyone experiences a mild form of tinnitus once in awhile that only lasts a few minutes. However, constant or recurring tinnitus is stressful and can interfere with your ability to concentrate or sleep.
It is not known exactly what causes a person to "hear" sounds. However, tinnitus can be a symptom of almost any ear problem, including ear infections, foreign objects or wax in the ear, and injury from loud noises. Alcohol, caffeine, antibiotics, aspirin, or other drugs can also cause ear noises.
Tinnitus may occur with hearing loss. Occasionally, it is a sign of high blood pressure, an allergy, or anemia. Rarely, tinnitus is a sign of a serious problem like a tumor or aneurysm. Tinnitus is often more noticeable when you go to bed at night because your surroundings are quieter and you are more apt to be kept awake by even the sound of a soft ceiling fan or humidifier. Learn ways to relax. Feeling stressed or anxious can worsen tinnitus. Avoid caffeine, alcohol, and smoking. Get enough rest. Try sleeping with your head propped up in an elevated position. This lessens head congestion.
See you doctor if ear noises start after a head injury. The noises are associated with other unexplained symptoms like dizziness, feeling off balance, nausea, or vomiting.
There is no known cure for tinnitus. If the underlying cause is determined, then fixing that problem may take away your tinnitus (for example, removal of ear wax). Otherwise, measures to help you lessen or live with the noises are taken.
A tinnitus masker, a device worn like a hearing aid, may help. This works by producing low-level sound directly into the ear to cover or disguise the ear noise so that it is less bothersome. A hearing aid may help lessen ear noise and amplify outside sounds.
Medications such as anti-arrhythmic (usually used for irregular heart rhythms), antidepressants, vasodilators, tranquilizers, and anticonvulsants may help. Antihistamines (e.g., meclizine) are also often effective.
Sometimes, counseling may help you learn to tolerate tinnitus. When appropriate, you may be encouraged to consider biofeedback training. This is a method that helps you learn to control body functions by monitoring specific responses (such as tightness of a muscle group) and altering this response through relaxation.
Yes, iron-deficient anemia can cause tinnitis or ringing in the ears.
Ringing in the ears, also known as tinnitus, may be caused by an ear infection. It could also be the cause of TMJ.
Aspirin does not normally cause a ringing in the ears.
they could be, but if that is the only symptom you have i wouldn't relie on it. their are lots of reasond you could have ringing in your ears, but often times you can get headaches when your pregnant, and headaches can cause ringing in your ears too, you should get a pregnancy test or go see your doctor. good luck
Ringing in the ears can be a side effect of ibuprofen. Aspirin, or the overuse of it, is a common cause of tinnitus.
it kills our ears cause they r stupid
The build up of ear wax causes pressure to the inner ear thus causing tinnitus.
It did for me!
Yes-I have horrible ringing and pressure--it constantly feels as if I am in an airplane.
can lorazepam help with ringing in the ears
I don't have any ringing sounds in my ears. However, other people may have it due to a concussion. Also, it could be a sign of a stroke. Many people who had attended a loud concert often experience ringing in the ears.
some of those symptoms
yes it can,,,its very simple.the thinner your blood gets the worse the ringing in your ears are.aspirin thins out your blood,,see your doctor asap.its a reaction.
I have permanent ringing in both ears from playing the drums too loud when I was young. Although noise is a common cause there can be some other more serious causes.
Your ringing ears have nothing to do with repairing a computer. It's coincidence. Computers DO NOT give off radiation, nor do they cause Tinnitus.
Tinnitus is a ringing in the ears, age is not a factor, anyone can suffer.
I started Wellbutrin, an anti-depressant, one month ago, and by day three I noticed on-and-off ringing in the ears, as well as more ear wax production.
Pain in one or both earsDizziness or vertigoRinging in the ears, called tinnitusPressure or fullness in one or both ears
tinitisA bit more:Tinnitus is the medical term for ringing in the ears, not the cause. The cause of it can be due to a number of things, a few of which are taking too many aspirin, other medications, exposure to loud sounds, and high blood pressure.If you aren't taking any meds that can cause this, and if you haven't been exposed to loud sounds, you really need to see a doctor to diagnose and treat the cause of this.
Yes, ringing in the ears is a side effect of ambien although it is fairly fare (.86% of all side effect reports). Most common side effect is headache (19%). But ringing in the ear is one of the side efects.
yes u may be over or under therapeutic
I had all of those symptoms except ringing ears after my root canal infection. Dizziness was caused by very high fever though. All of those together don't sound good I would go to your doctor or the emergency room immediatly!
Concussion can cause several things to happen, screw up vision (blacking out), ringing ears (brain impact inside the skull, increase blood pressure), slurred speech, weird smells.